# SDR FDEA201306131371

- Difficulty date: June 13, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1640 UPPER TEE HAS CORROSION AND GOUGED ON ENTIRE UPPER SURFACE.  FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-51, FIG 101, DETAIL VI.  R & R FLOORBEAM AT BS 1640 IAW-SRM-51-40-02 AND DWG  146N5089.  MAJOR REPAIR.
